MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX410T
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, discoloration on the outer housing of the progav2.0 was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates not within the acceptable tolerance in the horizontal position.An accelerated outflow was determined.Adjustment test: the progav 2.0 was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, organic deposits were found in progav 2.0.Result: according to the investigation results, a non-adjustability and an accelerated outflow were detected.The visible deposits have led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported to aesculap inc.That a m.Blue plus valve (part# fx804t) was implanted on an unspecified date.According to the complainant there was difficulty reprogramming both valves.The patient's device never had issues being reprogrammed as such the treating physicians wanted to closely monitor the patient's protein level and stated that they did not want to perform any additional medical interventions at that time or take any further actions.Reportedly on (b)(6) 2025, the patient was seen in the office with the sales representative present to assist with any re-programming, and it was on this day that the treating physicians decided to medically intervene.The adverse event is filed under (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.

Brand Name
PROGAV 2.0 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key21507176
Report Number2916714-2025-00006
Device Sequence Number7974213
Product Code JXG
UDI-Device Identifier04041906136529
UDI-Public(01)04041906136529(11)231101(17)281026(10)20072031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
Report Date (Section F) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX410T
Device Catalogue NumberFX410T
Device Lot Number20072031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer02/10/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale
Date Report Sent to FDA03/03/2025